U.S. doctors online nowAsk doctors free
Malaysia
A 19-year-old female asked:

I had unprotected sex within last month.i took planb pills everytime.my preg test was neg and i had my period on time.bt now i m bleeding again.why?

1 doctor answer4 doctors weighed in
Dr. Gloria Lopez
Pediatrics 45 years experience
Irregular period: Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Some women also find that the hormones in the pills can cause unexpected bleeding, but this is not an uncommon or serious side effect.
Last updated Apr 5, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.